FDA officials recently intercepted a large amount of dietary supplements containing Kratom. They claim the products do not properly notify consumers that kratom is included and may not be safe. The use of Kratom according to the FDA can have a number of serious side-effects.
Consumption of kratom can lead to a number of health impacts, including, among others, respiratory depression, vomiting, nervousness, weight loss and constipation. Kratom has been indicated to have both narcotic and stimulant-like effects and withdrawal symptoms may include hostility, aggression, excessive tearing, aching of muscles and bones and jerky limb movements.
The FDA is asking consumers not to purchase or use any product that claims to contain Kratom and has even setup a hot-line for consumers to call allowing them to report the sale of Kratom products so they can be sized from the public eye. The US government appears to be dead set at this point of removing Kratom from the countries stores.